MathSciNet Relay Station
MathSciNet bibliographic data
MR1931751 (2003j:46107) 46L65 (16W35 58B32)
Bédos, Erik; Murphy, Gerard J.; Tuset, Lars Amenability and coamenability of algebraic quantum groups. Int. J. Math. Math. Sci. 31 (2002), no. 10, 577–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement